Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 256, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 20, 2013, 5:09 PM MDT for Cherry County, Nebraska. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 20, 2013, 5:09 PM MDT (23:09 UTC)
- Expired
- Jul 20, 2013, 6:15 PM MDT
- In force
- 66 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Cherry County, NE
The radar
The North Platte radar (KLNX), 126 km from the middle of the area, began a volume at 23:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 20, 4:03 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Rapid City, SD (KUNR), launched 12:00Z, 11.2 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 960 J/kg
- Mixed-layer CIN
- -258 J/kg
- Mixed-layer LCL
- 1448 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- -24 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
935
WUUS53 KLBF 202309
SVRLBF
NEC031-210015-
/O.NEW.KLBF.SV.W.0256.130720T2309Z-130721T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
509 PM MDT SAT JUL 20 2013
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 615 PM MDT
* AT 508 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 14 MILES
SOUTHWEST OF MERRIMAN...AND MOVING SOUTHEAST AT 15 MPH.
HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
HIGHWAY 61 CROSSING THE NIOBRARA RIVER...INTERSECTION OF HIGHWAY 61
AND SHADBOLT ROAD AND HIGHWAY 61 CROSSING THE SNAKE RIVER.
THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 115 AND 128.
THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 195 AND 222.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4283 10137 4245 10161 4272 10207 4291 10196
TIME...MOT...LOC 2309Z 295DEG 14KT 4279 10190
HAIL...1.25IN
WIND...60MPH
$$
BUTTLER2 follow-up statements
698
WWUS53 KLBF 202341
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
641 PM CDT SAT JUL 20 2013
NEC031-210015-
/O.CON.KLBF.SV.W.0256.000000T0000Z-130721T0015Z/
CHERRY NE-
541 PM MDT SAT JUL 20 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
CHERRY COUNTY UNTIL 615 PM MDT...
AT 536 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES SOUTH OF
MERRIMAN...AND MOVING SOUTHEAST AT 15 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
INTERSECTION OF HIGHWAY 61 AND SHADBOLT ROAD AND HIGHWAY 61 CROSSING
THE SNAKE RIVER.
THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 116 AND 128.
THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 196 AND 222.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4283 10137 4245 10161 4272 10207 4291 10196
TIME...MOT...LOC 2341Z 295DEG 14KT 4272 10171
HAIL...1.00IN
WIND...60MPH
$$
BUTTLER612
WWUS53 KLBF 202347
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
647 PM CDT SAT JUL 20 2013
NEC031-210015-
/O.CON.KLBF.SV.W.0256.000000T0000Z-130721T0015Z/
CHERRY NE-
547 PM MDT SAT JUL 20 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
CHERRY COUNTY UNTIL 615 PM MDT...
AT 545 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 14 MILES SOUTH OF
MERRIMAN...AND MOVING SOUTHEAST AT 15 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
HIGHWAY 61 CROSSING THE SNAKE RIVER.
THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 116 AND 128.
THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 196 AND 222.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4283 10137 4245 10161 4272 10207 4291 10196
TIME...MOT...LOC 2347Z 295DEG 14KT 4271 10168
HAIL...1.00IN
WIND...60MPH
$$
BUTTLERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 1:56 PM MDT, 3 hours 13 minutes earlier.
Area forecast discussion, Jul 20, 1:56 PM MDT, 3 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 256 PM CDT SAT JUL 20 2013 .SYNOPSIS... ISSUED AT 253 PM CDT SAT JUL 20 2013 THE H5 ANALYSIS THIS MORNING...HAS AN ACTIVE NW FLOW PATTERN ACROSS THE NRN CONUS. HIGH PRESSURE WAS ANCHORED ACROSS THE CENTRAL VALLEY OF CA...WITH A PERSISTENT BERMUDA HIGH PRESENT ACROSS THE WESTERN ATLANTIC. A BROAD TROUGH OF LOW PRESSURE EXTENDED FROM NRN QUEBEC INTO THE MID ATLANTIC STATES. ACROSS THE NRN ROCKIES AND CENTRAL PLAINS...NUMEROUS SHORTWAVES WERE EMBEDDED IN THE NWRLY FLOW. ONE OVER NWRN WYOMING...AND A SECOND OVER THE IDAHO PANHANDLE. ANOTHER DISTURBANCE WAS NOTED OVER NWRN IA AS WELL. AT THE SURFACE...SHOWERS AND THUNDERSTORMS HAVE CONTINUED ACROSS NORTHERN NEBRASKA THIS MORNING AND EARLY THIS AFTERNOON...ALONG A WEAK SURFACE BOUNDARY. TEMPERATURES AS OF 2 PM CDT RANGED FROM 68 IN RAIN COOLED AIR AT ONEILL...TO 87 AT OGALLALA...IMPERIAL AND NORTH PLATTE. && .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 253 PM CDT SAT JUL 20 2013 SCATTERED THUNDERSTORMS THIS AFTERNOON ARE EXPECTED TO DEVELOP OVER THE NEBRASKA PANHANDLE AND NORTHWEST NEBRASKA AND COALESCE INTO A CONVECTIVE SYSTEM BY EARLY THIS EVENING. WITH THE DEEP SHEAR VECTORS DIAGONAL TO THE LOW LEVEL BOUNDARY...IT APPEARS TO FAVOR THE DEVELOPMENT OF A LINEAR CONVECTIVE SYSTEM. ACCORDING TO THE SHORT RANGE HRRR AND RAP13...THE SYSTEM WILL AFFECT A LARGE PART OF THE SANDHILLS AND SOUTHWEST NEBRASKA BY 01Z AND FINALLY CLEARING CENTRAL NEBRASKA BY 09Z. THEY DO INDICATE SOME LINGERING SHOWERS AND THUNDERSTORMS EVEN INTO EARLY SUNDAY. INSTABILITY CONTINUES OVER WESTERN NEBRASKA SUNDAY AND THERE IS A CHANCE OF ANOTHER CONVECTIVE SYSTEM DEVELOPING IN SOUTH DAKOTA AND NORTHWEST NEBRASKA LATE SUNDAY MORNING OR EARLY AFTERNOON...THEN CROSSING WESTERN NEBRASKA THROUGH THE AFTERNOON. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 253 PM CDT SAT JUL 20 2013 MID RANGE...SUNDAY NIGHT THROUGH TUESDAY...A FAIRLY ACTIVE PATTERN WILL CONTINUE INTO TUESDAY...THANKS TO NWLY FLOW AND THE PRESENCE OF EMBEDDED SHORTWAVES WITHIN THAT FLOW. BEGINNING SUNDAY NIGHT...ANOTHER UPPER LEVEL DISTURBANCE WILL TRACK FROM THE CENTRAL AND NORTHERN ROCKIES...ACROSS WESTERN AND NORTH CENTRAL NEBRASKA. CONVECTION WILL BE ONGOING BY SUNDAY AFTERNOON AND IS EXPECTED TO IMPACT MOST OF THE FORECAST AREA DURING THE EVENING AND OVERNIGHT HOURS. ATTM...WILL PAINT THE HIGHEST POPS IN THE CENTRAL AND SOUTHWESTERN CWA...AS THESE LOCATIONS WILL SEE THE BEST DEEP LAYER SHEAR OF 30 TO 40 KTS. SHEAR IN THE NERN ZONES WILL RUN 10 TO 20 KTS SUNDAY EVENING...SO ANY TSRAS IN THESE AREAS WILL BE FEW AND FAR BETWEEN. WILL CONTINUE MENTION OF THUNDERSTORMS IN THE FORECAST OVERNIGHT IN THE SOUTHWESTERN ZONES AS THERE ARE INDICATIONS OF THE DEVELOPMENT OF A LOW LEVEL JET...WHICH BECOMES FOCUSED ACROSS SWRN AND CENTRAL NEBRASKA OVERNIGHT SUNDAY NIGHT. CONVECTION ALONG WITH THE EXITING DISTURBANCE...WILL FORCE A FRONTAL BOUNDARY THROUGH THE FORECAST AREA ON MONDAY...STALLING THIS FEATURE ACROSS CENTRAL AND EASTERN NEBRASKA MONDAY EVENING. ONCE AGAIN...UPPER LEVEL ENERGY WILL ENTER THE CENTRAL PLAINS FROM THE ROCKIES LATE IN THE DAY MONDAY...LEADING TO THE DEVELOPMENT OF THUNDERSTORMS. THERE IS SOME DISAGREEMENT AS TO WHERE THE UPPER LEVEL ENERGY WILL TRACK DURING THIS PERIOD SO CONFIDENCE IN LOCATION OF POPS IS LACKING ATTM. DECIDED TO CONFINE POPS INVOF OF THE FRONTAL BOUNDARY...IE...EASTERN CWA FOR MONDAY NIGHT. ON TUESDAY...EASTERLY WINDS WILL BECOME SOUTHERLY BY AFTERNOON AS HIGH PRESSURE DRIFTS EAST INTO THE UPPER MIDWEST. THE FRONTAL BOUNDARY WILL WASH OUT WHILE NORTHWESTERLY FLOW ALOFT CONTINUES. ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WILL TRACK ACROSS THE REGION TUESDAY AFTERNOON AND TUESDAY NIGHT AS ANOTHER UPPER LEVEL DISTURBANCE TRACKS FROM THE CENTRAL AND NORTHERN ROCKIES ONTO THE CENTRAL PLAINS. LONG RANGE...TUESDAY NIGHT THROUGH SATURDAY...A FAIRLY ACTIVE PATTERN WILL CONTINUE INTO THE EXTENDED PERIODS WITH ABUNDANT LOW LEVEL MOISTURE AND PERSISTENT WESTERLY AND NORTHWESTERLY FLOW ALOFT. NUMEROUS SHORTWAVES WILL TRACK ACROSS THE CENTRAL ROCKIES ACROSS THE CENTRAL PLAINS THROUGH THE PERIOD...LEADING TO A GOOD CHANCE FOR PRECIPITATION DURING THE PERIOD. TEMPERATURES WILL BE SEASONAL WITH HIGHS IN THE 80S AND LOWS IN THE UPPER 50S AND LOWER 60S. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON) ISSUED AT 253 PM CDT SAT JUL 20 2013 SCATTERED THUNDERSTORMS ARE EXPECTED THIS EVENING OVER A LARGE PART OF CENTRAL AND WESTERN NEBRASKA. WITH STORMS FORMING INTO A LINE LATE THIS AFTERNOON...THE PROBABILITY OF THUNDERSTORMS AT ANY ONE SITE IS LIKELY TO BE 50 PERCENT OR HIGHER. AS A RESULT THUNDER IS IN THE TERMINAL FORECASTS FOR VTN AND LBF THIS EVENING. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...CLB SHORT TERM...SPRINGER LONG TERM...CLB AVIATION...SPRINGER
Hazardous weather outlook, Jul 20, 2:30 PM MDT, 2 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 330 PM CDT SAT JUL 20 2013 NEZ004>010-022>029-035>038-056>059-069>071-094-212030- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 330 PM CDT SAT JUL 20 2013 /230 PM MDT SAT JUL 20 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THERE IS A RISK OF SEVERE THUNDERSTORMS THIS EVENING IN WESTERN AND NORTH CENTRAL NEBRASKA. A NEARLY STATIONARY FRONT ON THE HIGH PLAINS WILL BE THE FOCUS FOR THUNDERSTORM DEVELOPMENT AND VERY UNSTABLE AIR WILL BE FAVORABLE FOR LARGE HAIL AND DAMAGING WIND. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ANOTHER THUNDERSTORM SYSTEM IS EXPECTED SUNDAY AS SCATTERED THUNDERSTORMS DEVELOP IN EASTERN WYOMING...SOUTHWEST SOUTH DAKOTA AND THE NEBRASKA PANHANDLE DURING THE AFTERNOON AND MERGE INTO A THUNDERSTORM SYSTEM. THE STORMS WILL THEN MAKE THEIR WAY ACROSS THE AREA AND THROUGH CENTRAL AND SOUTHWEST NEBRASKA. AS THE FRONT DRIFTS NORTH AND SOUTH FROM DAY TO DAY ACROSS THE PLAINS...THERE IS SOME CHANCE OF THUNDERSTORMS EACH DAY THROUGH MOST OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE JRS
In the hours before
Special weather statement, Jul 20, 11:15 AM MDT, 5 hours 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1215 PM CDT SAT JUL 20 2013 NEZ006-009-010-201815- HOLT NE-KEYA PAHA NE-ROCK NE- 1215 PM CDT SAT JUL 20 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ROCK...SOUTHEASTERN KEYA PAHA AND HOLT COUNTIES UNTIL 115 PM CDT... AT 1211 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTH OF NEWPORT TO 5 MILES EAST OF BASSETT TO LONG PINE...AND MOVING SOUTHEAST AT 35 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. THESE STORMS WILL BE NEAR... NEWPORT AROUND 1220 PM CDT. STUART AROUND 1235 PM CDT. PONY LAKE AROUND 1240 PM CDT. ATKINSON AND SYBRANT AROUND 1250 PM CDT. EMMET AROUND 105 PM CDT. SWAN LAKE AND AMELIA AROUND 115 PM CDT. THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 253 AND 328. THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 172 AND 182. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. SPRINGER
Special weather statement, Jul 20, 4:47 PM MDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 547 PM CDT SAT JUL 20 2013 NEZ004-202330- SHERIDAN NE- 447 PM MDT SAT JUL 20 2013 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SHERIDAN COUNTY UNTIL 530 PM MDT... AT 444 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTHWEST OF HAY SPRINGS...MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... HAY SPRINGS... RUSHVILLE... INTERSECTION OF HIGHWAY 87 AND ANTELOPE ROAD... WALGREN LAKE STATE RECREATION AREA... HIGHWAY 250 CROSSING THE NIOBRARA RIVER... THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 75 AND 93. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. CDC
Special weather statement, Jul 20, 4:58 PM MDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 458 PM MDT SAT JUL 20 2013 NEZ005-094-202345- EASTERN CHERRY NE-WESTERN CHERRY NE- 458 PM MDT SAT JUL 20 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHERRY COUNTY UNTIL 545 PM MDT/645 PM CDT/... AT 554 PM CDT/454 PM MDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTH OF KILGORE TO 21 MILES SOUTHEAST OF GORDON...AND MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... NENZEL... KILGORE... INTERSECTION OF HIGHWAY 61 AND SHADBOLT ROAD... CODY... HIGHWAY 61 CROSSING THE SNAKE RIVER... MEDICINE LAKE... INDIAN HILL... SCHOOLHOUSE LAKE... THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 114 AND 185. THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 188 AND 230. THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. CDC
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 4:55 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 65 min |
| Jul 20, 5:13 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 62 min |
| Jul 20, 5:51 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 54 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.